# SDR DALA1034491200

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 60,013 hours, 8,688 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY PATH LIGHTS AT 19AB ARE INOPERATIVE.  MX REPAIRED A BROKEN WIRE. SYS OPS IS NORMAL.
